I am 39 year old male and about 2 and half months ago I was at the gym working out and felt very strange like I had never felt before so I stop working out and went to my car and the feeling got much worse I felt as if I were having heart attack so I called 911 they came and got me and told me I was having a panic attack I had never even heard of a panic attack. So I went to the ER the discharged me about 3 hours later with a medication called ativan and told me if I felt like that again to take 2mg of ativan and it will go away. So I was alright for a few days and then started feeling these feelings so I took the medication and about 2 weeks later had a really bad attack when back to the ER they did blood work EKG and said you are fine go home. Then a week later same thing happened. So I was not satisfied with what they were telling me so I made an appointment with a GP and he did extensive blood work and told me I had a low thyroid, adreanile stress, the highest cortisol (stress) he has seen in any of his patiants, fungus infection, etc.. So now I have lost about 30-35 lbs which I couldn't seem to loose at the gym all year long. So he gave me Clomiphene, silver hydosol and ativan. I am afraid to take the clomiphene because I read that it gives you rapid heart rate and hot flashes and I already think I am having heart attacks daily anyways. Lately my body temp has been as low as 95.4 and averages around 96.6 has anyone expeiernced any of these symptoms if so for how long and were you treated?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?